# SDR DHL2002720507

- Difficulty date: October 13, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, RT WING INTERIOR WS 656.5 LWR. CHORD. PREVIOUS REPAIR ST-6 CRACKED. PASSING STOP HOLE. ALSO CRACK AT ST-8 LOCATION. REPAIRED IAW SRM.
